# SDR C8GA20090183

- Difficulty date: August 30, 2009
- Submitted: September 1, 2009
- Operation: Air carrier
- Aircraft: N286SC
- Make and model: Boeing 727-2A1
- Aircraft serial: 21601
- Aircraft time: 57,716 hours, 41,851 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Switch
- Part number: 40174
- Part serial: 02005
- Condition: Defective
- Location: Zone 600
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OPERATION, WHILE RETRACTING THE FLAP FROM FLAPS 5 TO FLAPS 2.  THE L/E FLAP AMBER LIGHT ILLUMINATED, FLIGHT ENGINEERS FLAP DISPLAY INDICATED NR 6 FLAP OUT.  ACFT RETURNED TO DEPARTURE WHERE IT LANDED WITHOUT INCIDENT.  POST FLIGHT INSP WAS PERFORMED AND THE NR 6 L/E FLAP POSITION SWITCH WAS REMOVED AND REPLACED.  OPS CHECK GOOD, NO OTHER DEFECTS WERE NOTED.  ACFT WAS RETURNED TO SERVICE.
